# SDR CA140613001

- Difficulty date: June 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 115,177 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003219
- Condition: Failed
- Location: Warning Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI-IN, FLIGHT CREW RECEIVED AN AURAL FIRE WARNING.  CONTINUED TO THE GATE, CRF WAS CALLED TO THE ACFT FOR PRECAUTIONARY REASONS.  RAMP CREW WERE KEPT CLEAR, AND CRF CLEARED ACFT WITHOUT INCIDENT.  MASTER WARNING MODULE, M618 REPLACED IAW AMM 31-51-04 PB401.
